# SDR SWIA201335237

- Difficulty date: November 11, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 31,379 hours, 26,207 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Condition: Loose
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE PLANE WOULD NOT PRESSURIZE.  FLT 6362 INSPECTED & FOUND THE INBD EXHAUST SOV LOOSELY SAFETIED.  RE-SECURED INBD EXHAUST VALVE IN OPEN POSITION.  PERFORMED OPERATION CHECK OF THE PRESS SYSTEM IAW AMM.  OPERATIONS CHECKED GOOD.
